my daughter (an adult) started having a severe allergic reaction. I gave her 75 mg benadry My daughter is a type 1 diabetic
I couldn't find any information that diphenhydramine (Benadryl Allergy) can cause any effect on blood sugars.
from the literature that I have read it does not mention this however it mention stomach upset and vomiting in some people I have taken it and am diabetic but your daughter and I are two different people if it should make her sick (just for some reason) then her blood sugar would naturally drop at least consult the doctor or pharmacist who is use to various drugs she takes I just want the very best for her please you both take good care
i'm not sure but some drugs have strange side effects.
My legs and feet are always numb and tingly why and I stay tired I know that I'M menopausal but I can't take this pain anymore please help.
always in pain and I'm tired
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2012 • 2 answers
Updated 3 Feb 2013 • 3 answers
Updated 19 Mar 2015 • 1 answer
Updated 31 Aug 2017 • 3 answers
Updated 12 Dec 2017 • 1 answer